# SDR CA110719003

- Difficulty date: July 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A310
- Aircraft time: 76,401 hours
- Engine: Ge CF680C2A8
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: 551B060001
- Condition: Seized
- Location: Flap Drive
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, ON FLAP RETRACTION, CREW RECEIVED A FLAP SYS 1 & 2 FAULT WITH FLAP JAM MESSAGE.  ACFT RETURNED TO DEPARTURE AIRPORT AND LANDING WAS UNEVENTFUL. INVESTIGATION REVEALED THE LT WING FLAP DRIVE SYS STEADY BEARING AT POSITION FIN 275494 WAS SEIZED.  STEADY BEARING WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. TOTAL TIME IS UNKNOWN BUT DOM ON UNIT IS 4Q95.
